dcsimg
Article: A revision of the American moths of the family Gelechiidae, with descriptions of new species
Report an error

Title

A revision of the American moths of the family Gelechiidae, with descriptions of new species

By

Busck, August, 1870-1944

Type

Article

Date of Publication

1903

Original Publication

Proceedings of the United States National Museum

Volume

25

Series / Issue

Issue: 1304

Pages

767--938

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.25-1304.767

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 78974

Rights Status

NOT_IN_COPYRIGHT

 

Download MODS